MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The coil (subject device) was returned for analysis, and it was discovered that the subject coil delivery wire was found to be broken/fractured and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil was returned jammed inside the microcatheter.The coil delivery wire proximal end was seen to be kinked/bent.The coil delivery wire was seen to be kinked/bent.The coil delivery wire was seen to be broken/fractured.The main coil was seen to be stretched.During the functional inspection, after soaking it in warm water, the subject device was removed from the microcatheter without difficulty.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the subject coil got stuck in the microcatheter.No additional information was received for this complaint.During analysis, it is possible that continuous flush may not have been administered during the case as evidenced by the dried procedural fluid noted in the microcatheter.This could have resulted in the reported jamming in the microcatheter and damage to the coil when advancing it against resistance.Based on the review of all available information, an assignable cause of procedural factors will be assigned to the as reported and as analyzed 'coil jammed' as well as the as analyzed 'coil delivery wire broken/fractured during use' and 'main coil stretched' since these issues are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use the product performance was limited.An assignable cause of handling damage will be assigned to the as analyzed 'coil proximal contact kinked/bent' and 'coil delivery wire kinked/bent' since these issues are most likely due to handling of the product during the clinical procedure.

Brand Name
TARGET TETRA 3.0MM X 4.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23700805
Report Number3008881809-2025-00678
Device Sequence Number21505696
Product Code HCG
UDI-Device Identifier07613327578645
UDI-Public(01)07613327578645(17)270616(10)24991302
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTG5413045
Device Lot Number24991302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN).
Patient SexUnknown